# SDR FDEA201007072398

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781841200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS AT FR 36 BETWEEN SEAT TRACKS 3 RT AND 2 RT FWD SIDE LWR SURFACE REPAIR  ANGLE CRACKED ON RADIUS, APPROX 1.5 IN LONG REMOVED EXISTING REPAIR ANGLE AT FRAME 36 BETWEEN SEAT TRACKS NR 2 RT AND NR 3 RT FWD SIDE FLOORBEAM, FABRICATED NEW REPAIR ANGLE AND INSTALLED IAW SRM 53-10-15, FIG 206 SHEET 3, PAGES 231/232 AND IN REF TO EA 6-5321-29160 PREVIOUSLY REPAIRED.  ALSO REF SNRM N01960.
